| Catalog Number |
864713 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
| Date of Event |
04/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017.Report late due to asr to individual reporting transition.
Event or Problem Description
Per complaint (b)(4), patient felt the implant was loose and during the post operative check the abutment hex sheared off from the implant abutment.